Results 1 to 5 of 5
  1. #1
    hardroad is offline Junior Member
    Join Date
    Oct 2015
    Posts
    65

    Swollen ankles and feet on Test E

    I'm just finishing up 12 weeks on test E at 500mg PW. I've noticed that over the last week my ankles are swelling and now my feet have swollen up.
    It's not painful but really noticeable.
    Is this a side of Test E. I am also on. .25mg Adex EOD but didn't take it for about 6 days.
    Could this have anything to do with what looks like pretty bad fluid retention??

    Thanks

  2. #2
    evanescent is offline Banned
    Join Date
    Jan 2017
    Posts
    146
    I think you may have answered your own question.

    Arimidex rebound. Why did you stop?
    Last edited by evanescent; 02-22-2017 at 08:46 AM.

  3. #3
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,731
    Some ppl do seem to have this problem on cycle, and even not be able to cycle due to it.

    Put your feet up to help the edema subside, drink lots of water and measure your bood pressure.

  4. #4
    hardroad is offline Junior Member
    Join Date
    Oct 2015
    Posts
    65
    Thanks,

    I got on the water flat out and back onto Adex at .25 ED and all is good now.
    Had me worried there for a while.

    Thanks for the info

  5. #5
    Join Date
    Aug 2010
    Posts
    7,505
    Good deal

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •